MathSciNet Relay Station
MathSciNet bibliographic data
MR105072 (21 #3818) 54.00
Bing, R. H. Each homogeneous nondegenerate chainable continuum is a pseudo-arc. Proc. Amer. Math. Soc. 10 1959 345–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement